EconPapers    
Economics at your fingertips  
 

A New Approach to Discrete Mathematical Programming

G. Graves and A. Whinston
Additional contact information
G. Graves: University of California, Los Angeles
A. Whinston: Krannert School, Purdue University

Management Science, 1968, vol. 15, issue 3, 177-190

Abstract: This paper presents the theoretical foundations for a new approach to integer programming. On the basis of the theoretical arguments, various specific computational procedures are developed which could be used to solve the integer programming problem. However, definitive computational results are not presented. In future papers we plan to explore the various computational options developed here.

Date: 1968
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://dx.doi.org/10.1287/mnsc.15.3.177 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:inm:ormnsc:v:15:y:1968:i:3:p:177-190

Access Statistics for this article

More articles in Management Science from INFORMS Contact information at EDIRC.
Bibliographic data for series maintained by Chris Asher ().

 
Page updated 2025-03-19
Handle: RePEc:inm:ormnsc:v:15:y:1968:i:3:p:177-190